# SDR 95ZZZX1444

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6444S
- Make and model: Cessna 150H
- Aircraft serial: 15067244
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap Angle
- Part number: 0426307
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIDDEN DAMAGE INSPECTION OF WINGS, CAP ANGLE FOUND BAD.  PART REPLACED AND WING RETURNED TO SERVICE.  RECOMMEND BETTER HEAT TREATING AND CORROSION PROTECTION DURING MANUFACTURE.
